Sturm Liouville Problem with Discontinuity Conditions at Several Points

Hıra F., Altınışık N.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.126-129 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747656
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.126-129
  • Keywords: Discontinuous Sturm Liouville problem, Eigenvalue, Eigenfunction, Transmission condition, EIGENVALUE PARAMETER, BOUNDARY-CONDITIONS
  • Ondokuz Mayıs University Affiliated: Yes


In this paper we deal with the computation of the eigenvalues of Sturm Liouville problem with several discontinuity conditions (transmission conditions) inside a finite interval and parameter dependent boundary condition. By using an operator theoretic interpretation we extend some classic results for regular Sturm Liouville problems. A symmetric linear operator A is defined in an appropriate Hilbert space such that the eigenvalues of such a problem coincide with those of A. Also, we obtained asymptotic formulaes for the eigenvalues and corresponding eigenfunctions.